# SDR ASAA2023121347271

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367150100000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 547: CABIN FLOOR PANEL 232MF DAMAGED 6" FROM REAR EDGE. GROUNDED - YES. EVALUATED 232 MF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS & REQÏ¿½S REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE2 REV.146.  FH-35266:10,  FC-11749,  WV-015. NEW FLOOR BOARD PANEL RECEIVED P/N:E5367150100000; TO BE INSTALLED ON NON ROUTINE CARD 32098 (HAECO) CUST. CARD NO. G1871098PO:1077076.3
